... dope. I wait at lest 18-24 hrs and then take 4mg. I get the chills goose bumps, no confidence , the shits, the whole nine. I don't know how people say they feel fine, this stuff really throws me for a loop. I feel totally wacked out and totally unfomforible in my own skin. I am a heroin injector unfortunatly. Anyway please give me some advice what can i take with if for the induction peroid for me that's like 4 days, please help with any good advice
I am sorry that you are having problems with Suboxone. I saw that no one has answered your question, and I unfortunately am not a Sub expert.
There are members here who ARE sub experts, and hopefully they will see your query and answer you asap! Until then, hang in there please.
Laurie Shay is a member that knows her stuff!! I shall alert her to your question, perhaps she can help you out? Hope so!!
Best wishes to you,
I'm venturing to say you need to induce a little higher of a dose of Suboxone. The way to induce is take the 2mg every 2 hours until the symptoms subside. If you are still having symptoms, then you may need to go to 6mg, 8 mgs, or possible higher. Can't tell ya for sure. Just have to keep going until you feel better. You shouldn't have to go higher than 12 though some docs do. Once you are stabilized, stay at that amount.
I want to encourage you to get some addiction's counseling too. The Suboxone alone won't teach you the tools for staying clean. It is a great tool but not the only one you may need. Just my thoughts.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Sep 2009 • 3 answers
Posted 21 Sep 2010 • 4 answers
Posted 31 May 2011 • 3 answers
Posted 25 Aug 2011 • 2 answers
HELP! I have been off of Suboxone for 15 days now and still NO ENERGY! I can't do this! Will it end?
Posted 27 Oct 2011 • 4 answers